RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2001, Issue 12, Pages 36–39 (Mi vsgtu59)  

Differential Equations

Циклы-утки в системе Льенарда

S. V. Bogatyrev

Samara State University

DOI: https://doi.org/10.14498/vsgtu59

Full text: PDF file (124 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 517.927

Citation: S. V. Bogatyrev, “Циклы-утки в системе Льенарда”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 12, Samara State Technical University, Samara, 2001, 36–39

Citation in format AMSBIB
\Bibitem{Bog01}
\by S.~V.~Bogatyrev
\paper Циклы-утки в~системе Льенарда
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2001
\vol 12
\pages 36--39
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu59}
\crossref{https://doi.org/10.14498/vsgtu59}
\elib{http://elibrary.ru/item.asp?id=6515757}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu59
  • http://mi.mathnet.ru/eng/vsgtu/v12/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:235
    Full text:88
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020